MathSciNet Relay Station
MathSciNet bibliographic data
MR116210 46.00
Glimm, James A Stone-Weierstrass theorem for $C\sp{\ast} $-algebras. Ann. of Math. (2) 72 1960 216–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement